Euphoria?

iVillage Member
Registered: 06-06-2003
Euphoria?
2
Sat, 08-21-2010 - 7:20pm

Hi all! I haven't been here for awhile, mainly because things have been going really well. DH and I have worked things out, and I've been home since June. Finally starting to feel comfortable in the city!

So anyway, the last few days I've been feeling really, really good. For the first time in quite a while I have been legitimately productive, flying through a revamp of my website and generating lots of ideas.

Today I actually feel slightly high--kind of bouncey, and laughing very easily.

CERTAINLY not complaining, but is there any reason I should be concerned that this may indicate an issue with my citalopram? I'm still at 20mg, which seems unlikely to cause any issues, but I just want to ask as my doctor is still in Rochester and I'm not headed up any time soon.

I'd like to believe that this is just what it's like to "feel" normal, and explains how it seems other people are capable of accomplishing so much (work, kids, housekeeping, social life).

It could very possibly be because I've reverted to my natural schedule, which puts my best productive hours between 10pm and 4 or 5am, and has me sleeping (very soundly for a change!) from about 6am to 2pm. (I've always been more effective in the late night hours, that's nothing new.)

I just wanted to float the question and see if anyone had experienced this due to their SSRI.

Have a great weekend!!

iVillage Member
Registered: 03-11-2004
In reply to: lily_rose_fae
Mon, 08-23-2010 - 5:33pm
Hi! It's nice to see you & always good to hear that you're doing so well. As for euphoria, I never experienced it on any of the SSRI's that I have taken. How long have you been on the Celexa? All ppl are affected by meds differently. It would seem if this was a side effect, it would have started sooner. If it continues & isn't simply a *feel good* day for you, talk to your physician or pharmacist. GL & GBU! Keep up the good work! (((hugs))) jan
 

 


 



iVillage Member
Registered: 06-06-2003
In reply to: lily_rose_fae
Mon, 08-23-2010 - 5:39pm

I think it was just a "good day." Probably some kind of energy surge from finally getting my sleep schedule working for me.

Still feeling great, but the "buzz" is gone. :)

(My Celexa dose is the same as it has been since spring.)